Just Started Lexapro 13 Days Insomina Hyper Normal

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

t331
Regular Member


Date Joined Jul 2007
Total Posts : 50
   Posted 8/24/2017 8:38 AM (GMT -6)   
It has been a long time. Been off the boards for over 8 years without a flare up or meds. Thank God! I guess I made a mountain out of a mole hill this summer and before I knew it flared up my acid reflux, flaring up my post nasal drip, which flared up Globus. Feeling a lot better. PCM put on buspair which helped tremondously but made me have insominia that never went away. Then, Zoloft but i could not deal with the extreme Nausea. After that, I just dealt with. I klonpin if I needed but used it sparingly.
Two weeks ago, I went to the doctor, and even though I was feeling a lot better, I still had a little globus. He prescribed lexapro. I am on 5mg for two weeks, taking at then 10mg. In addition, I see a counselor, work out with weights 3 days a weeks, walk 3 miles every other day, and ride a bicycle to work. Unfortunately, I had some side effects jittery, terrible sweats, insomonia, feeling like I have drank a Red Bull all the time.

Here are my questions 1) anybody have the insominia? Did it go away? How did you deal with it?
2) did the side effects subside after a few weeks?
Thanks in advance for all the help!

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 26807
   Posted 8/24/2017 11:05 AM (GMT -6)   
Hi and welcome back!

Though sorry to hear it is due to these current challenges.:/

I have read that Lexapro can be activating...so know that what you are experiencing is pretty expected.

Your system should adjust soon...but since sleep is crucial, I would consider asking your doctor about a temporary sleep aid...

...or consider a supplement such as Melatonin, Chamomile or Valerian Root. (checking for interactions w/ your Rx's)

Great job on the exercise regimen...keep up the good work there...

...and stay enouraged that with all you are doing, you will find the relief you seek soon.smile

Post anytime!

S.C.
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

JRF007
Regular Member


Date Joined Oct 2015
Total Posts : 294
   Posted 8/24/2017 11:56 AM (GMT -6)   
Hi - Sorry to hear about your insomnia. I struggled with it in the past as well. It is NOT fun. Are you taking the lexapro at night or in the morning? I had to switch mine to the morning and then the insomnia slowly subsided.

t331
Regular Member


Date Joined Jul 2007
Total Posts : 50
   Posted 8/24/2017 2:22 PM (GMT -6)   
Thanks for the kind words. I have Klonpin and some other sleeping pill my doctor prescribed me. I have only taken one of the sleeping pills. Even when I was not taking the Klonpin, I was sleeping fine, even when I felt the worse.

JRF007 I was taking it at night. Trying to cut out the side effects. I go up to hopeful my 10mg my next dose. I guess I will do 5mg tonight and 5 mg in the morning. Did lexapro work for you?

alohaknown
Regular Member


Date Joined Aug 2015
Total Posts : 243
   Posted 8/24/2017 2:40 PM (GMT -6)   
T331,

Stay strong, in the beginning lexapro gave me a bit of side effects but after 5-6 weeks everything cleared up for me and actually did me well for two years and im trying to get myself back on track. Stick it out if you can. I know its easier said than done but try not to focus how much longer you have but maybe take the Kpins and find something that you really enjoy to do or that you used to enjoy to distract you for the time being. My mind is so fragile so if I could do it, i know anyone else could.

-AK

super20dan
Veteran Member


Date Joined Sep 2014
Total Posts : 808
   Posted 8/24/2017 5:41 PM (GMT -6)   
ditch the lex at night. its too activating a med for night dose -even at 5 mg. I know how bad lex side effects are. I went tru them myself

t331
Regular Member


Date Joined Jul 2007
Total Posts : 50
   Posted 8/26/2017 2:20 PM (GMT -6)   
Thanks for all the kind words! I am on day 15 now. Now at 10 mg. I am going to start taking the lexapro in the morning. You are right about staying busy. It keeps your mind off things so you focus on what you are doing. That is really why I am on the lexapro. I would keep as busy as humanly possible but I have a busy mine. Hopefully, the Lexapro will help.

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6995
   Posted 8/27/2017 2:07 AM (GMT -6)   
Hi

It should improve things now that you have changed your dosage from night to morning as it is a very activating antidepressant.

Keep yourself busy and try and get as much exercise as possible as that is really helpful for anxiety and mood.

Hibee
I try not to worry about the future -- so I take each day just one anxiety attack at a time.

ANXIETY & PANIC FORUM MODERATOR

Diagnosed with:- Asperger's Syndrome, Dyslexia, GAD, Social Anxiety Disorder, Health Anxiety, OCD, Depression and Scheuermann's Disease (Adult)

Medications:- 60mg Prozac, Olanzapine 10mg, Dihydrocodeine 180mg per day

t331
Regular Member


Date Joined Jul 2007
Total Posts : 50
   Posted 8/29/2017 7:17 AM (GMT -6)   
Thanks Hibee. I am on day 19 now. I work 10 hour day plus have a part time business so I have been keeping busy. I am working out as well. My appetite has improved but I have not felt anything "kick in".
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 1:50 PM (GMT -6)
There are a total of 2,884,895 posts in 316,534 threads.
View Active Threads


Who's Online
This forum has 157646 registered members. Please welcome our newest member, JBS2017.
413 Guest(s), 16 Registered Member(s) are currently online.  Details
Crispix, countingstarsx, notsosicklygirl, abb, 07kr5, spouse21, KT233, tennisplayer, JBS2017, Hope4Happiness, Girlie, TxBart, Fairwind, lovefishing, straydog, What to eat


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer